| Model Number |
H74939347100470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the balloon rupture occurred.The 70% stenosed target lesion was located in the moderately tortuous and non calcified subclavian vein.A 10.0mm x 40mm x 75cm athletis balloon catheter was advanced for dilatation.During the procedure, the device was used within the standard air pressure range, yet the balloon still burst.The procedure was completed with another of the same device.There were no patient complications reported.
Additional Manufacturer Narrative
D2b: product code - dqy.
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the device was subjected to positive pressure.A leak test identified a balloon pinhole located approximately 3mm distal of the proximal markerband.The rated burst pressure for this device is 30 atmospheres.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.
Event or Problem Description
It was reported that the balloon rupture occurred.The 70% stenosed target lesion was located in the moderately tortuous and non-calcified subclavian vein.A 10.0mm x 40mm x 75cm athletics balloon catheter was advanced for dilatation.During the procedure, the device was used within the standard air pressure range, yet the balloon still burst.The procedure was completed with another of the same device.There were no patient complications reported.